# SDR UIEA2018112642687

- Difficulty date: November 24, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 83,942 hours, 16,774 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Activation
- Location: Lt Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND LEFT ENGINE GENERATOR FIELD OFF LIGHT ILLUMINATED ON P61 PANEL ( RESET GENERATOR LEFT ENGINE AND RON LEFT AT IDLE. NO DEFECTS NOTED IAW AMM 71-00-00  )
